# SDR DALA2023013100787

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING BITE TEST OF EPSU FOUND EPSU BY DOOR 2R FAULTING UNIT. CORRECTIVE ACTION: FOUND PUSHED BACK PIN SHORTED TO GROUND AT CONNECTOR 9415VC SEAT ROW 22JH. REPAIRED CONNECTOR 9415VC. FAULT IS REMOVED IN EPSU 2R. OPS CHECK GOOD. (2607160)
